# SDR CALA2014090301174

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STIFFENER NR 2 IS CRACKED AT STAB STATION 92.70 APPROX 1 INCH FROM LOWER STAB SKIN.  FCD STATES TO REPAIR IAW SRM 55-10 -09 REPAIR 4, AS APPLICABLE.  INSTALLED REPAIR IAW STEPS 4. A - N OF SRM 55-10-09 REPAIR 4.
